Is It Normal Pg1310703067

4 Replies
armywife5 - July 15

Hello.is it normal to have dark spotting and my sides hurting and feel bloated after takin plan b one-step?

 

Grandpa Viv - July 15

PlanB is like an overdose of birth control pills. You can expect some quite noticeable side effects. Gut function might be one of them. GL!

 

armywife5 - July 15

Thank you! I was on my last day of my period when I took the pills. Will the pill make me start again?

 

Grandpa Viv - July 16

When was the s_x that prompted the PlanB? If your period was just done, there would be no lining in the uterus to shed, so another bleed would not be likely. The same would not be true later in the month. S_x on cycle day 5 is pretty unlikely to get you pregnant (though not impossible), so taking PlanB was extremely cautious. I'm not sure how the rest of your cycle will play out, but there can be side effects similar to early pregnancy.

 

armywife5 - July 16

A day before I took the pill...this might sound gross, bt I wasn't bleeding that day anymore. Last month I didn't have my period, I didn't have s_x last month. But is it likely that I'm bleeding what I didn't bled last month?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion